# SDR UALA2011120606701

- Difficulty date: December 5, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 88,476 hours, 14,144 cycles
- Engine: Pwa PW4060
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Line
- Part number: 53T69201
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE TCC ACTUATOR PRESSURE HARD LINE REF IPC 75-32-00-002 ITEM 1 AND MANIFOLD OIL COOLER INLET RETURN HARD LINE REF IPC 75-32-00-002 ITEM 70 BOTH CHAFING THROUGH AT CLAMPS AND PRESSURE LINE LEAKING FUEL.  REPLACED BOTH LINES REF STATED IPC (PCN 280-4075 AND 280-4076).  ACP'D DRY MOTOR LEAK CHECK AND TEST 15 ACT LEAK CHECK WITH NO LEAKS NOTED.  ENG TEST 3 CHECKS OK.
